PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 1 | 91-100
Tytuł artykułu

Spectrum preserving linear mappings in Banach algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A and B be two unitary Banach algebras. We study linear mappings from A into B which preserve the polynomially convex hull of the spectrum. In particular, we give conditions under which such surjective linear mappings are Jordan morphisms.
Słowa kluczowe
Czasopismo
Rocznik
Tom
109
Numer
1
Strony
91-100
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-06-24
poprawiono
1993-09-20
Twórcy
autor
  • Département de Mathématiques et de Statistique, Université Laval, Québec, Canada, G1K 7P4
  • Department of Mathematics, University of the Orange Free State, Bloemfontein, 9300 South Africa
Bibliografia
  • [1] B. Aupetit, Propriétés spectrales des algèbres de Banach, Lecture Notes in Math. 735, Springer, Berlin, 1979.
  • [2] B. Aupetit, A Primer on Spectral Theory, Springer, Berlin, 1991.
  • [3] I. N. Herstein, Topics in Ring Theory, University of Chicago Press, Chicago, 1969.
  • [4] A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261.
  • [5] I. Kaplansky, Algebraic and Analytic Aspects of Operator Algebras, CBMS Regional Conf. Ser. in Math. 1, Amer. Math. Soc., Providence, 1970.
  • [6] M. Marcus and R. Purves, Linear transformations on algebras of matrices: the invariance of the elementary symmetric functions, Canad. J. Math. 11 (1959), 383-396.
  • [7] T. Mouton (H. du) and H. Raubenheimer, On rank one and finite elements of Banach algebras, Studia Math. 104 (1993), 211-219.
  • [8] C. E. Rickart, General Theory of Banach Algebras, Van Nostrand, Princeton, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.